# SDR AALA201611309007

- Difficulty date: November 22, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 20,389 hours, 17,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT MAIN CABIN RIGHT OUTBOARD GUSSET AT FRAME 90 BETWEEN Y457 AND Y698.   REPLACED THE GUSSET IAW DRAWING 170-60001-823 AND SRM 51-10-03, 51-12-01, 51-75-16, 51-41-02 AND 51-40-02.
